# SDR SWAA2022021693070

- Difficulty date: July 24, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 39,548 hours, 18,939 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT DOORWAY LOWER SILL WEB STA 794-847 RBL26 UPPER SURFACE HAS CORROSION / REMOVED CORROSSION ON AFT CARGO DOOR LOWER SILL UPPER SUFACE IAW B737-700 51-10-OG-0 PARA 51 MATERIAL LOSS AND LIMITS VERIFIED AS MAX 10T OF ORIG 'T'.050 ' LOSS .008 REM '042' MATERIAL LOSS WAS DEEMED OUT OF LIMITS IAW B737-7-- SRM 53-60-15-1A-1 FIG103. REMOVED AND REPLACED LOWER SILL IAW B737-700 SRM 57-40-0G-0 PARA 4 AND 5 APPLIED CK TO SILL IAW B737-700AMM 51-2191-620 802 TOOL36644 DUE 09/26/18
